MathSciNet Relay Station
MathSciNet bibliographic data
MR168529 (29 #5791) 10.45
Freĭman, G. A. On the addition of finite sets. (Russian) Dokl. Akad. Nauk SSSR 158 1964 1038–1041.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement